# SDR FDEA201608192936

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 71,449 hours, 14,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E LOWER SURFACE AT STA XOS 605 DOUBLER CRACKED.  DOUBLER R & R IAW SRM 51-31-01-0G.  THE NEW DOUBLER FABRICATED IAW DWG ARB2933, REV AJ.  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
